MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 20GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW ARTERIAL CATH SET: 20GA X 8CM; CATHETER, PERCUTANEOUS
Model Number IPN030318
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The guidewire was "severely bended inside the package".No patient involvement reported.Another device was obtained for patient use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW ARTERIAL CATH SET: 20GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11257908
Report Number3006425876-2021-00100
Device Sequence Number3381910
Product Code DQY
UDI-Device Identifier00801902102775
UDI-Public00801902102775
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2025
Device Model NumberIPN030318
Device Catalogue NumberSAC-00820
Device Lot Number71F20D0641
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1